MathSciNet Relay Station
MathSciNet bibliographic data
MR1501508 30B50 (30E20 44A10)
Widder, D. V. A generalization of Dirichlet's series and of Laplace's integrals by means of a Stieltjes integral. Trans. Amer. Math. Soc. 31 (1929), no. 4, 694–743.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement